# SDR SIMA20250912001

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N284JN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000822
- Aircraft time: 15,533 hours, 10,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF SMOKE IN THE COCKPIT FOLLOWED FIM TASK 21-20-00-810-801-A. NO SMOKE SMELL NOTED DURING INSPECTION.  TRIAD RELEASED....MOC 341558
